# SDR DLM88971367

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON RETRACTION DURING T/O, ALL GEAR DID NOT RETRACT AND NOSE SNUBBER DID NOT STOP WHEEL ROTATION.  JACKED A/C PER M/M T/S GEAR EXT AND RETRACTION INDICATIONS NORMAL.  CKD STRUT EXT OK.  NOSE SNUBBERS CKD GOOD PER M/M 32-10-00.
